When my dr upped my hrt patches from 25mg to 50 two days later l had a discharge from my right breast nipple in one duct, this comes itself but pressing underneath gently even by putting my finger this comes out sometimes watery, sometmes pink and on tissue dries brown, yellowy pink and hard. My dr has referred to the breast clinic and l have no lumps - l am very very scared l go 25th april and am panicing and so scared, can anyone help please
some days my nippe is very itchy but no rashes just red on the nipple, we are due to go on holiday on 10th may, l had a full blood count and that was okay
my friend was diagnosed with myeloma on 25th april last year and the date is scaring me even more
Nipple discharge could be due to many benign causes as is also nipple irritation.
As I commented on your first post,the HRT could be causing the problem you are having due to an increase of estrogen in your body.
Please try not to worry too much,soon you'll be seen at a Breast Clinic and the doctor will examine you and order the proper test "if needed" for a correct diagnosis.
Hoping that this is only a minor problem that can be easily treated.
All the best...
P.S Please, if you have any additional questions or comments,it would be better if you keep them on the same thread by using the space below the answer/s you have received.This helps to have all your information together so we can better help you.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.